MAUDE Adverse Event Report: Zimmer Biomet, Inc. G7 DUAL MOBILITY LINER 38MM C; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Porous Uncemented

Zimmer Biomet, Inc. G7 DUAL MOBILITY LINER 38MM C; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Porous Uncemented
Catalog Number 110024461
Medical Device Problem Codes Detachment of Device or Device Component (2907); Noise, Audible (3273)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 07/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient required an acetabular revision approximately two months post-implantation due to dissociation of the dual-mobility components, specifically the ceramic head and polyethylene liner.The patient reported an internal rotation movement of the limb while rising from an armchair.This resulted in a dislocation of the prosthesis, which was reduced in the emergency department.In reality, dissociation of the dual-mobility (dm) component was already present but went unnoticed in the ed; consequently, the patient consulted a doctor due to pain and audible noise from the prosthesis.Follow-up x-rays and ct scans revealed that the dm cup was displaced this necessitated a revision procedure for the component.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: zimmer biomet part number 00877502802 bioloxa delta, ceramic femoral head, m, a¸ 28/0, taper 12/14 lot number 3252839.G2: foreign - event occurred in italy.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
G7 DUAL MOBILITY LINER 38MM C
Common Device Name
Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Porous Uncemented
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50128296
Report Number0001825034-2026-02269
Device Sequence Number10514289
Product Code LPH
UDI-Device Identifier00880304703490
UDI-Public(01)00880304703490(17)360127(10)67706439
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K150522
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number110024461
Device Lot Number67706439
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age68 YR
Patient SexUnknown